MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; BED, FLOTATION THERAPY, POWERED
Model Number P6881
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further information is available on the repair of the bed at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that the air cells on the synergy elite mattress are shifting to one side and do not seem to fully inflate and the customer has a new pressure wound.Customer indicated prior history of flap surgery 3 1/2 years ago, did not provide details of location, and about 6-8 months ago patient started with a new pressure sore on the sacrum and it is stage 4.The medical intervention provided for the pressure wound is regular dressing changes and they are going to start using a wound vac and the hyperbaric chamber.It was also reported the patient was transferred to a rehab facility where the expected duration of stay was initially estimated at 6¿8 months but was later revised to approximately 20 days.The patient stated that the mattress was manipulated by a non-baxter employee, did not provide specific date on when this occurred.The person sewed the mattress air cells and after 2-3 months the cells come loose and mattress would separate.Instructions in the ifu are outline users: ¿unzip the top coverlet from the bottom encasement and examine the air cells and air tubes for leaks.If a leak is found, contact baxter technical support for assistance.¿.No further information was available at the time of this report.

Brand Name
SYNERGY SURFACE
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25115542
Report Number1824206-2026-01006
Device Sequence Number18464644
Product Code IOQ
UDI-Device Identifier00887761016644
UDI-Public(01)00887761016644(11)210503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP6881
Device Catalogue NumberP6881CAP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown